Benzodiazepines withdrawal may cause seizure while stopping cold turkey mostly due to it's action on the GABA neurotransmitter and it's anti-convulsive propriety. I never heard of an antidepressant causing seizure while stopping cold turkey buy you will most likely experience brain zaps which are electric shock-like sensations lasting for a second thru your entire brain and sometimes spreading to other areas. Brain zaps are not to be confused with seizures. Both are extremely different and brain zaps are not dangerous at all. You might have to endure them for up to 1 month,
Another description of the medication you want to quit would have been useful. I don't know such thing as ''God Aweful''.
Effexor is hard to quit cold turkey but I did it with Cymbalta which is almost the same maybe even worse to withdrawn from. Anyway yeah expect brain zaps, mood swings and maybe episodic aggressiveness. My opinion on this is that you better quit cold turkey cause you will be off the med sooner even tho the withdrawal is terrible. You would probably get brain zaps anyway even when tapering off slowly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.